Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Topics Health and fittness

Health and fittness

Find latest answers to Health and fittness questions, Health and fittness articles, Health and fittness news and clinic/doctors who deal with Health and fittness.

I HAVE PAIN DUE TO THIRD MOLAR GROWTH. BUT RECENTLY IT IS OBSERVED SWELLING OF LIMP NODE AT RIGHT COLLAR BONE.I AM 60 YEARS OLD,MALE AND NO OTHER HEALTH PROBLEMS AS SUCH.KINDLY HELP ME .

Kindly consult an Oral & maxillofacial surgeon in person for further suggestion. We need more investigations (Full mouth x-ray) with clinical examination to decide upon treatment. You may need deep cleaning,root canal treatment or surgical removal procedures for the mucosa above the tooth or the tooth itself. Until then apply clove oil. Rinse frequently with mouth wash. ...

Read Complete Answer


Just would like to how long does it take for her to recover and will cremalax which is a laxative will impact her health

Dear patient, Thanks for your query. I hope with these three medicines and the dietary changes you have made in your daughter's diet she is now passing stools normally.I would advise you to include fruits like apples,oranges and banana in her diet.Give her these fruits at least three times a day one hour before meals.Also include salads consisting of carrots,tomatoes and raddish which you can give along with meals.All these stuffs would increase fibre content of her diet.Coconut chutni cont ...

Read Complete Answer


I was on thyronorm 100 mcg for 1.5 years and got tested for TSH, T3 & t4 with very normal values consistently twice tested in a period of 3 months. Can I stop the medication and maintain health through yoga and fitness or should I continue the medicine? Please help!

Hi, Thyronorm is a tablet which is replacing your thyroid hormone level and even if your levels have come to normal, they are normal due to the drug and not naturally so more or less thyroid hormone replacing drug are life long and leaving the drug will slowly bring you back towards the same hypothyroid levels(you should be taking the drug). That is a good news that your levels have tested normal, now your doctor might try to bring the dose down and settle you to a lower dose than earlier but ...

Read Complete Answer



Hi I'm dealing with pericarditis for almost a year! One year in prednisones (average of 20 mgr/day) and colchicine! No improvement in my health. Every single result of any test like blood work cancer TB MRI .., every thing was negative ! What should I do? I'm tired! Eventually I was told I have idiopathic recurrent pericarditis

Hi, Usually the first line of drugs for idiopathic pericarditis are nsaids and colchicine. They are given only when attacks reoccur or you are not satisfied with simple pain killers(nsaids) because colchcine are better relievers and help reduce inflammation and reoccurence. Prednisone is given even after when further attacks occur quite frequently( It is given for a period of around 3 weeks after which the dose is tapered and they should be able to control your symptoms) . Occasionally a short ...

Read Complete Answer




sir, I am having a lump(about 3 cm diameter) in my buttock (right) since about 15 years . It is not creating much problem but I am very much worried about it now that can it be cancer ? It hurts a little when it is pressed . I am quite healthy otherwise and my weight and health is normal. Can cancer be there for such a long period ? Please help me sir. I am a male of 32.

Hi, Yes this is true that epididmal cyst can be left like that and can be treated if it gets infected or it starts causing pain or any other problem or then you may get it operated. Even sebaceous cyst can be left like that if not causing any symptoms but sebaceous cyst don't lie for so long usually you may go confirmation by getting a biopsy done. ...

Read Complete Answer



Hello Doctor, i'm suffering from halitosis problem and i had consulted a lot of dentist but nothing helped much. On searching on internet about my tongue problem of whitening and cracks on my tongue i found out that i might be suffering from oral thrush problem so i ordered Health Aid Acidophilus and I've started consuming from yesterday i.e 6/8/2013. My question is will it help solve my oral thrush problem and how much time it will take to bring my problem under control?

you need to brush your teeth twice daily and maintain very good oral hygiene. plus definitely quit smoking. It is also advisable to take antifungal tablets for around a month. nystatin is a good drug for oral thrush. Though the oral thrush will drastically reduce in a week. you need to continue the medication for a month. The usual dosage is 1-1-1-1 per day but based on the severity of oral thrush it can be reduced. ...

Read Complete Answer


Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India
  •  740 Doc Points

Dr. Swati Kad

  • Pediatrician
  •  New Delhi, India
  •  340 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1179 Doc Points

Dr. Deepak Verma

  • Internal Medicine
  •  Ghaziabad, India
  •  406 Doc Points

Dr. Anand Prakash Rao Ghorpade

  • Psychiatrist
  •  Bangalore, India
  •  351 Doc Points

Dr. Chakrapani Bhardwaj

  • Internal Medicine
  •  Ghaziabad, India
  •  105 Doc Points

Dr. Vinod Chebbi

  • Sexual Health Medicine
  •  Bangalore, India
  •  269 Doc Points

Dr. shyamala R.KOPP

  • General Physician
  •  Gokak, India
  •  175 Doc Points

Dr. Vimal Vora

  • Internal Medicine
  •  Rajkot, India
  •  105 Doc Points

Dr. Santhosh Kumar

  • Dentist
  •  Chennai, India
  •  228 Doc Points
Explore Related Answers By Doctors
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -